# SDR VNAA9600035

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CREW ABORTED THE TAKEOFF AT APPROXIMATELY V1 BECAUSE   RIGHT ENGINE TORQUE INDICATION WAS FLUCTUATING BETWEEN 0 AND 100 PERCENT.  AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  REMOVED, CLEANED AND REINSTALLED THE CANNON PLUG CONNECTOR FOR THE TORQUE SIGNAL PICK-UP IAW MM 77-00-00.  GROUND CHECKED GOOD.
